American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[2] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[3] Jorge Mujica. On the Nachbin topology in spaces of holomorphic functions. Bull. Amer. Math. Soc. 81 (1975) 904-906. MR 0383078.
Abstract, references, and article information   
View Article: PDF

[4] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[5] James O. Stevenson. Holomorphy of composition. Bull. Amer. Math. Soc. 80 (1974) 300-303. MR 0344890.
Abstract, references, and article information   
View Article: PDF

[6] Thomas A. W. Dwyer III. Holomorphic Fock representations and partial differential equations on countably Hilbert spaces. Bull. Amer. Math. Soc. 79 (1973) 1045-1050. MR 0320749.
Abstract, references, and article information   
View Article: PDF

[7] W. H. Summers. Weighted approximation for modules of continuous functions. Bull. Amer. Math. Soc. 79 (1973) 386-388. MR 0313774.
Abstract, references, and article information   
View Article: PDF

[8] Richard M. Aron. Holomorphic functions on balanced subsets of a Banach space. Bull. Amer. Math. Soc. 78 (1972) 624-627. MR 0305067.
Abstract, references, and article information   
View Article: PDF

[9] João B. Prolla. Weighted approximation of continuous functions. Bull. Amer. Math. Soc. 77 (1971) 1021-1024. MR 0290014.
Abstract, references, and article information   
View Article: PDF

[10] C. A. Berenstein and M. A. Dostal. Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$ . Bull. Amer. Math. Soc. 77 (1971) 963-967. MR 0288572.
Abstract, references, and article information   
View Article: PDF

[11] Joseph Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc. 77 (1971) 799-803. MR 0282188.
Abstract, references, and article information   
View Article: PDF

[12] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF

[13] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1